# SDR USAASB03130

- Difficulty date: August 7, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE REPORTED THE AFT RIGHT EXTERIOR EMERGENCY LIGHT WAS ILLUMINATED WHILE THE AIRCRAFT WAS SITTING AT THE GATE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
